Anhedonia workarounds- feel like I’m slogging thru mud!

Joined
Apr 25, 2026
Messages
36
Reaction score
34
Location
Boston, MA
My anhedonia isn’t severe enough that I’d stop tirz, but during the 24-48 hours following my injection, every activity feels like it’s happening in waist-deep mud. Getting started on anything—or keeping it going—is really tough unless I’m obligated to do it. Around day 3 things improve, and by day 4 the feeling is gone. Has anyone come up with any short-term fixes for those 2 days after the shot? Something like artificial motivation??
 
I’m really curious whether anything can be done or tried, since it is not that I 100% hate it- on those two days my anxiety is genuinely better and the things that normally stress me out barely touch me. Still, it would be nice to be a bit more productive on those days.
 
DidntMakeBrownies said:

I’m really curious whether anything can be done or tried, since it is not that I 100% hate it- on those two days my anxiety is genuinely better and the things that normally stress me out barely touch me. Still, it would be nice to be a bit more productive on those days.
Anxiety isn’t something I normally deal with. Wired-but-tired is more my baseline. The 2 days following my injection, though, my legs get restless and my energy reserves are seriously depleted. I keep up with fluids, hit my macro targets, and stick to my regimen. It’s just that my body and my thinking both get slower and heavier.
 
Right now I take .4mg of Semax the day following my shot, or whenever I need it, and that seems to be doing some good. On top of that, I've had good results with Bromantane at 100mg held under the tongue (made by dissolving 1g into 10 ml of MTC C8 oil).
 
Yeah, this is why I stopped taking GLPs.

Reta (or Semaglutide) should be avoided at all costs—they make anhedonia even worse (there’s a scientific explanation involving GIP).

When raising your dose, proceed with extreme caution and very gradually.

Semax was beneficial.

Modafinil is something I already use, but for someone who hasn’t tried it before, it would make a big difference.

I experimented with things like L-Tyrosine, but they only ended up making me anxious!
 
Same here — after I shower I’m completely wiped out, and it takes a few hours before I can get going again. I placed an order for NAD+ and will see whether it does anything.
 
DidntMakeBrownies said:

My anhedonia isn’t severe enough that I’d stop tirz, but during the 24-48 hours following my injection, every activity feels like it’s happening in waist-deep mud. Getting started on anything—or keeping it going—is really tough unless I’m obligated to do it. Around day 3 things improve, and by day 4 the feeling is gone. Has anyone come up with any short-term fixes for those 2 days after the shot? Something like artificial motivation??
Once I raised my dosage from 2.5mg to 5mg, I experienced the identical sensation. My system adjusted after several weeks, and the issue improved. Reducing the size of each step up and dividing the dose—so you take a smaller quantity two times per week—might also be useful.
 
DidntMakeBrownies said:

My anhedonia isn’t severe enough that I’d stop tirz, but during the 24-48 hours following my injection, every activity feels like it’s happening in waist-deep mud. Getting started on anything—or keeping it going—is really tough unless I’m obligated to do it. Around day 3 things improve, and by day 4 the feeling is gone. Has anyone come up with any short-term fixes for those 2 days after the shot? Something like artificial motivation??

5HTP is something I use.

Since my teenage years, I've struggled with anhedonia and depression. In the past, I turned to 5HTP to help manage my mood. So, after beginning tirz and noticing I felt flat and had no interest in anything, I began taking it once more, and I believe it makes a real difference.
 
tryingzen said:

DidntMakeBrownies said:

My anhedonia isn’t severe enough that I’d stop tirz, but during the 24-48 hours following my injection, every activity feels like it’s happening in waist-deep mud. Getting started on anything—or keeping it going—is really tough unless I’m obligated to do it. Around day 3 things improve, and by day 4 the feeling is gone. Has anyone come up with any short-term fixes for those 2 days after the shot? Something like artificial motivation??

5HTP is something I use.

Since my teenage years, I've struggled with anhedonia and depression. In the past, I turned to 5HTP to help manage my mood. So, after beginning tirz and noticing I felt flat and had no interest in anything, I began taking it once more, and I believe it makes a real difference.
Huh, I’m not sure why that never crossed my mind. Kind of silly, really, because there’s some sitting in my cabinet already. Appreciate you reminding me. I’ll test that out too
 
Back
Top